# SDR P5CA2019092300199

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 78,243 hours, 13,199 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, O/B AFT FLAP, UPPER PNL, EXISTING REPAIR - DOUBLER FOUND DELAMINATED. PERFORMED PERMANENT REPAIR OF LT WING O/B AFT FLAP, UPPER O/B PANEL #588IT AS PER HX RI NR RI-57-00-13720 REV A.
